# SDR AALA201909059016

- Difficulty date: September 2, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 31,395 hours, 12,474 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Transceiver
- Part number: 8220334003
- Part serial: 40L3VN
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DESCENDING THROUGH 8000 (LVL CHG, POWER IDLE). ALL RED LIGHTS ON GEAR INDICATORS AND WARNING HORN ON. FLAPS 5 AIRSPEED 210 KIAS. MAINTENANCE REPLACED #1 & #2 R/A R/TS IAW AMM 34-33-21. REPLACED ALL R/A ANTENNA IAW AMM 34-33-11. NOTE: CORROSION WAS FOUND UNDER RA XMIT #1 AND #2 ANTENNAS. BITE TEST SATISFACTORY. ACCOMPLISHED LAND VERFIED TEST IAW AMM 22-11-00. ACCOMPLISHED HUD OPERATIONAL TEST IAW AMM 34-36-00. (SEE SDR # AALA201909059004, AALA201909059017)
